# SDR UIEA2013031200124

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 247 hours, 127 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Relay
- Part number: K
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV STATUS MESSAGE ON CLIMBOUT.  R & R K1021 RELAY.  SYS CHECKED NORMAL IAW AMM 36-11-07.
